# SDR GTIA2015022501517

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 34,502 hours, 16,396 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1R12477
- Condition: Unsecure
- Location: Seat 16 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16 DEF, O2 MASKS DEPLOYED. RE-STOWED MASKS AND PERFORMED TEST OF MANUAL MASK RELEASE IAW AMM 35-23-00.
